CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
KdV GEOMETRIC FLOWS ON KAHLER MANIFOLDS 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2011, 卷号: 22, 期号: 10, 页码: 1439-1500
Authors:  Sun, Xiaowei;  Wang, Youde
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
KdV geometric flow  conversation law  semi-conversation law  Hasimoto transformation  geometric energy method  
BUBBLING LOCATION FOR SEQUENCES OF APPROXIMATE f-HARMONIC MAPS FROM SURFACES 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2010, 卷号: 21, 期号: 4, 页码: 475-495
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
f-Harmonic map  blow-up  bubble  alpha-harmonic map